Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cocycle formulas for homotopy classification; maps into projective and lens spaces


Author: Paul Olum
Journal: Trans. Amer. Math. Soc. 103 (1962), 30-44
MSC: Primary 55.42
MathSciNet review: 0137120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.42

Retrieve articles in all journals with MSC: 55.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0137120-6
PII: S 0002-9947(1962)0137120-6
Article copyright: © Copyright 1962 American Mathematical Society